# SDR IPXA2572585

- Difficulty date: February 29, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N875023
- Condition: Corroded
- Location: Bs 591-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT UNDER FLOORBOARDS WEB UPPER SURFACE BETWEEN STA 591-600, LBL 61.  REPAIRED IAW EA 120348 IR AND EO B757-5310-46339-A.
